# SDR UHLA2014020300086

- Difficulty date: February 3, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 26,780 hours, 16,605 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT FLOORBEAM DOUBLER AT FRAME 11 BEHIND CENTER CONSOLE.  REPAIRED  FLOORBEAM IAW ETD20114-170-01275.
